ESTIMATING THE DISTRIBUTION FUNCTION UNDER SOME RESTRICTION IN TWO-SAMPLE

Research output: Contribution to journalArticle

Original languageEnglish
JournalMathematica Japonica
Volume37
Issue number5
Publication statusPublished - 1992

Cite this

ESTIMATING THE DISTRIBUTION FUNCTION UNDER SOME RESTRICTION IN TWO-SAMPLE. / Nagahata, Hidekazu.

In: Mathematica Japonica, Vol. 37, No. 5, 1992.

Research output: Contribution to journalArticle

@article{0c51ab71c88a4f2cbe14220f35879a74,
title = "ESTIMATING THE DISTRIBUTION FUNCTION UNDER SOME RESTRICTION IN TWO-SAMPLE",
author = "Hidekazu Nagahata",
year = "1992",
language = "English",
volume = "37",
journal = "Mathematica Japonica",
number = "5",

}

TY - JOUR

T1 - ESTIMATING THE DISTRIBUTION FUNCTION UNDER SOME RESTRICTION IN TWO-SAMPLE

AU - Nagahata, Hidekazu

PY - 1992

Y1 - 1992

M3 - Article

VL - 37

JO - Mathematica Japonica

JF - Mathematica Japonica

IS - 5

ER -